# SDR SIMA2020042819010

- Difficulty date: March 19, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H # 1 EMERGENCY LIGHT INOP .-C/A-COMPLETE:REMOVED AND REPLACED L/H # 1 EMERGENCY LIGHT IAW EMB 145 AMM 33-50-12. OPS CHECKED GOOD .
